I wrote a few weeks back that I was having side effects causing a bad taste & smell when I ate certain foods, really bizarre foods like chocolate, wine, tomatoes, most sweet things, vegetables such as carrots, cakes, ice cream funnily enough strawberry ice cream was ok!
I'm not able to use my favourite perfume Channel no 5 as it stinks!!!
Several people suggested it could be sulpha, I'm known to have an allergy to a chemical which lists that sulphas could react as well.
My Rhemy a few weeks back didn't think that it was the Sulpha however I saw him again yesterday & he said that it wasn't unknown to cause a bad taste but it was very rare!!! That's typical of me - I never do things as the text books say!!
My joints are also swollen especially my knees - I used to have such nice knees!
So I have to stop the Sulpha when I've had a steroid injection. Following blood tests I'll then start Methotrexate.